| Model Number |
500001002501 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server was not connected and station on disconnect mode.When user tried to remove meds from the station, the transaction does not reach corepoint.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 28-aug-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the server was not connected and station on disconnect mode. a technical support specialist (tss) dialed into the server and logged into pes to investigate the disconnected station condition.Reviewed synchronization information 2.0 and found the last upload timestamp was current.Checked windows services and discovered that the bd data synchronization server service was not running, while the database appeared healthy with no errors observed in sql server management studio.Started the bd data synchronization server service, which restored communication and brought the station out of disconnected mode.Verified normal synchronization and functionality after the service was restarted. the system functioned as intended after the technical support specialist troubleshot the device.